# SDR AALA202110065315

- Difficulty date: September 27, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 21,752 hours, 10,348 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Component: Apu, Hnywl
- Component part number: CTY2721501
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME EVENT THRU WHOLE CABIN AND COCKPIT OCCURRED DURING APPROACH.   REPLACED APU AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L31049003.
